Illinois Journal of Mathematics

The $L^{p}$-conjecture and Young's inequality

Sadahiro Saeki

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 34, Issue 3 (1990), 614-627.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988174

Digital Object Identifier
doi:10.1215/ijm/1255988174

Mathematical Reviews number (MathSciNet)
MR1053566

Zentralblatt MATH identifier
0701.22003

Subjects
Primary: 43A15: $L^p$-spaces and other function spaces on groups, semigroups, etc.
Secondary: 22A05: Structure of general topological groups

Citation

Saeki, Sadahiro. The $L^{p}$-conjecture and Young's inequality. Illinois J. Math. 34 (1990), no. 3, 614--627. doi:10.1215/ijm/1255988174. https://projecteuclid.org/euclid.ijm/1255988174


Export citation